# SDR SWAA991962

- Difficulty date: November 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N395SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27689
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Clamp
- Part number: 2703200
- Condition: Loose
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, NR 1 ENG OVERHEAT LIGHT ILLUMINATED DURING CLIMB AFTER NOSE COWL ANTI-ICE VALVE WAS TURNED ON.  REPLACED FWD ATTACH ANTI-ICE VALVE CLAMP.
